[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

FW: RE:[IP] Long Term Site question

Clear Day
-----Original Message-----
From: Heather [mailto:email @ redacted]
Sent: Friday, March 23, 2001 8:01 PM
To: 'email @ redacted'
Subject: RE:[IP] Long Term Site question

 "I have a red dot the size of a pencil lead for about 5 days or so after
out a site and then a small dot that looks like a freckle for at least
couple weeks before the spot finally goes away.  Anyone else have this?"

I've only been on the pump for 2 weeks, but I also get those little red
dots.  (I'm using the Tender infusion set.)  The mark from my first infusion
site is just about gone, but the more recent ones are still visible.  I was
afraid I'd end up with tiny red dots all over my stomach, but I'm glad to
hear they disappear!


[demime 0.97c removed an attachment of type image/jpeg which had a name of Clear Day Bkgrd.JPG]
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml